RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zakharov, Valeriy Konstantinovich

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 61

Number of views:
This page:1170
Abstract pages:10381
Full texts:3179
References:1102
Professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: Radon integral, Radon measure, regular measure, boundedness index of a functional, symmetrized functions, uniform functions, Radon bimeasure.

http://www.mathnet.ru/eng/person8371
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189286

Publications in Math-Net.Ru
2015
1. V. K. Zakharov, O. A. Kuzenkov, “Optimal control in mathematical state model”, Zhurnal SVMO, 17:2 (2015),  34–38  mathnet  elib
2014
2. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Postclassical families of functions proper for descriptive and prescriptive spaces”, Fundam. Prikl. Mat., 19:6 (2014),  77–113  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 360–383
3. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, Fundam. Prikl. Mat., 19:2 (2014),  51–107  mathnet  mathscinet; J. Math. Sci., 213:2 (2016), 163–200  scopus
4. V. K. Zakharov, T. V. Rodionov, “Naturalness of the Class of Lebesgue–Borel–Hausdorff Measurable Functions”, Mat. Zametki, 95:4 (2014),  554–563  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 500–508  isi  scopus
2012
5. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The characterization of integrals with respect to arbitrary Radon measures by the boundedness indices”, Fundam. Prikl. Mat., 17:1 (2012),  107–126  mathnet; J. Math. Sci., 185:3 (2012), 417–429  scopus
2011
6. V. K. Zakharov, A. D. Yashin, “Finite Axiomatizability of Local Set Theory”, Mat. Zametki, 90:1 (2011),  70–86  mathnet  mathscinet; Math. Notes, 90:1 (2011), 64–78  isi  scopus
2010
7. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Characterization of Radon integrals as linear functionals”, Fundam. Prikl. Mat., 16:8 (2010),  87–161  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 233–281  scopus
8. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The Riesz–Radon–Fréchet problem of characterization of integrals”, Uspekhi Mat. Nauk, 65:4(394) (2010),  153–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 741–765  isi  elib  scopus
2008
9. V. K. Zakharov, T. V. Rodionov, “A Class of Uniform Functions and Its Relationship with the Class of Measurable Functions”, Mat. Zametki, 84:6 (2008),  809–824  mathnet  mathscinet; Math. Notes, 84:6 (2008), 756–770  isi  scopus
10. V. K. Zakharov, T. V. Rodionov, “Classification of Borel sets and functions for an arbitrary space”, Mat. Sb., 199:6 (2008),  49–84  mathnet  mathscinet  zmath  elib; Sb. Math., 199:6 (2008), 833–869  isi  scopus
2007
11. E. I. Bunina, V. K. Zakharov, “Formula-inaccessible cardinals and a characterization of all natural models of Zermelo–Fraenkel set theory”, Izv. RAN. Ser. Mat., 71:2 (2007),  3–28  mathnet  mathscinet  zmath  elib; Izv. Math., 71:2 (2007), 219–245  isi  elib  scopus
2005
12. E. I. Bunina, V. K. Zakharov, “Canonical form of Tarski sets in Zermelo–Fränkel set theory”, Mat. Zametki, 77:3 (2005),  323–333  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 297–306  isi  scopus
13. V. K. Zakharov, “Local set theory”, Mat. Zametki, 77:2 (2005),  194–212  mathnet  mathscinet  zmath  elib; Math. Notes, 77:2 (2005), 177–193  isi  scopus
14. V. K. Zakharov, “The Riesz–Radon Problem of Characterizing Integrals and the Weak Compactness of Radon Measures”, Tr. Mat. Inst. Steklova, 248 (2005),  106–116  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 101–110
2004
15. V. K. Zakharov, A. A. Seredinskii, “A new characterization of Riemann-integrable functions”, Fundam. Prikl. Mat., 10:3 (2004),  73–83  mathnet  mathscinet  zmath  elib; J. Math. Sci., 139:4 (2006), 6708–6714  scopus
2003
16. E. I. Bunina, V. K. Zakharov, “A canonical form for supertransitive standard models in Zermelo–Fraenkel set theory”, Uspekhi Mat. Nauk, 58:4(352) (2003),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 782–783  isi  scopus
2002
17. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space. II”, Izv. RAN. Ser. Mat., 66:6 (2002),  3–18  mathnet  mathscinet  zmath; Izv. Math., 66:6 (2002), 1087–1101
18. V. K. Zakharov, “Classification of Borel sets and functions in the general case”, Uspekhi Mat. Nauk, 57:4(346) (2002),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 822–823  isi  scopus
2001
19. V. K. Zakharov, A. V. Mikhalev, “Connections between the integral Radonean representations for locally compact and Hausdorff spaces”, Fundam. Prikl. Mat., 7:1 (2001),  33–46  mathnet  mathscinet  zmath
20. V. K. Zakharov, A. V. Mikhalev, A. A. Seredinskii, “Algebraic description of rings of continuous functions”, Uspekhi Mat. Nauk, 56:1(337) (2001),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 187–188  isi  scopus
1999
21. V. K. Zakharov, A. V. Mikhalev, “A two-sorted theory of classes and sets, admitting sets of propositional formulas”, Fundam. Prikl. Mat., 5:2 (1999),  417–435  mathnet  mathscinet  zmath
22. V. K. Zakharov, A. V. Mikhalev, “The problem of general Radon representation for an arbitrary Hausdorff space”, Izv. RAN. Ser. Mat., 63:5 (1999),  37–82  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 881–921  isi
1998
23. V. K. Zakharov, A. V. Mikhalev, “On a conception of a mathematical system”, Fundam. Prikl. Mat., 4:3 (1998),  927–935  mathnet  mathscinet  zmath
1997
24. V. K. Zakharov, A. V. Mikhalev, “Integral representation for Radon measures on arbitrary Hausdorf space”, Fundam. Prikl. Mat., 3:4 (1997),  1135–1172  mathnet  mathscinet  zmath
25. V. K. Zakharov, A. V. Mikhalev, “Radon problem for regular measures on an arbitrary Hausdorf space”, Fundam. Prikl. Mat., 3:3 (1997),  801–808  mathnet  mathscinet  zmath
1995
26. V. K. Zakharov, “Connection between the classical ring of quotients of the ring of continuous functions and Riemann integrable functions”, Fundam. Prikl. Mat., 1:1 (1995),  161–176  mathnet  mathscinet  zmath  elib
27. V. K. Zakharov, “Extensions of the ring of continuous functions generated by regular, countably-divisible, complete rings of quotients, and their corresponding pre-images”, Izv. RAN. Ser. Mat., 59:4 (1995),  15–60  mathnet  mathscinet  zmath; Izv. Math., 59:4 (1995), 677–720  isi
28. V. K. Zakharov, “Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls”, Mat. Sb., 186:12 (1995),  81–118  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1773–1809  isi
1994
29. V. K. Zakharov, “The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull”, Izv. RAN. Ser. Mat., 58:6 (1994),  51–68  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:3 (1995), 477–493  isi
1993
30. V. K. Zakharov, “The countably divisible extension and the Baire extension of the ring and the Banach algebra of continuous functions as a divisible hull”, Algebra i Analiz, 5:6 (1993),  121–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:6 (1994), 1141–1156
31. V. K. Zakharov, “Preimages related to the complete ring of quotients, regular completion, and Hausdorff–Sierpicski and Baire extensions”, Uspekhi Mat. Nauk, 48:5(293) (1993),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 189–190
1992
32. V. K. Zakharov, “Arens extension of a ring of continuous functions”, Algebra i Analiz, 4:1 (1992),  135–153  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:1 (1993), 131–148
33. V. K. Zakharov, “The Gordon preimage of an Aleksandrov space as an enclosed covering”, Izv. RAN. Ser. Mat., 56:2 (1992),  427–448  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:2 (1993), 405–424  isi
1991
34. V. K. Zakharov, “The regular and the Baire extension of the ring of continuous functions as rings of quotients of the same type”, Uspekhi Mat. Nauk, 46:6(282) (1991),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 235–236  isi
1990
35. V. K. Zakharov, “Universal measurable extension and the arens extension of a Banach algebra of continuous functions”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 153–154  isi
36. V. K. Zakharov, “Connections between the Lebesgue extension and the Borel extension of the first class, and between the preimages corresponding to them”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  928–956  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 273–302
37. V. K. Zakharov, “The connection between the complete ring of quotients of the ring of continuous functions, regular completion, and Hausdorff–Sierpiński extensions”, Uspekhi Mat. Nauk, 45:6(276) (1990),  133–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 177–178  isi
1984
38. V. K. Zakharov, “Two classical extensions of the vector lattice of continuous functions”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 165–167  isi
1982
39. V. K. Zakharov, “Hyper-Stonian absolute of a completely regular space”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  280–283  mathnet  mathscinet  zmath
40. V. K. Zakharov, “Functional representation of the regular completion of Utumi torsion-free modules”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 5,  22–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:5 (1982), 26–34
41. V. K. Zakharov, “Functional characterization of the absolute vector lattices of functions with the Baire property and of quasinormal functions, and modules of quotients of continuous functions”, Tr. Mosk. Mat. Obs., 45 (1982),  68–104  mathnet  mathscinet  zmath
1981
42. A. I. Veksler, V. K. Zakharov, A. V. Koldunov, “Spaces of continuous extended functions”, Dokl. Akad. Nauk SSSR, 256:6 (1981),  1301–1305  mathnet  mathscinet  zmath
43. V. K. Zakharov, “Characterization of the hyper-Stonian cover of a compact Hausdorff space”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 297–298  isi
44. V. K. Zakharov, “Divisibility on countably dense ideals and countable orthocompleteness of modules”, Mat. Zametki, 30:4 (1981),  481–496  mathnet  mathscinet  zmath; Math. Notes, 30:4 (1981), 731–738  isi
45. V. K. Zakharov, “Characterization of orthocompleteness and divisibility of modules with the help of an inner order”, Mat. Zametki, 30:1 (1981),  27–43  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 499–507  isi
1980
46. V. K. Zakharov, A. V. Koldunov, “The sequential absolute and its characterizations”, Dokl. Akad. Nauk SSSR, 253:2 (1980),  280–284  mathnet  mathscinet  zmath
47. V. K. Zakharov, “Functional representation of the orthogonal completion and the divisible envelope of Utumi-torsion-free modules”, Mat. Zametki, 27:3 (1980),  333–343  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 167–172  isi
48. V. K. Zakharov, “The functional representation of the uniform completion of the maximal and of the countably dense module of fractions of the module of continuous functions”, Uspekhi Mat. Nauk, 35:4(214) (1980),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 200–201  isi
49. A. I. Veksler, V. K. Zakharov, “Topological spaces and vector lattices”, Uspekhi Mat. Nauk, 35:3(213) (1980),  153–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 188–192  isi
1978
50. V. K. Zakharov, “The construction of all locally bicompact and all locally bicompact paracompact extensions”, Uspekhi Mat. Nauk, 33:6(204) (1978),  209  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 267
1977
51. V. K. Zakharov, “Category characterizations of completions of vector lattices”, Dokl. Akad. Nauk SSSR, 234:5 (1977),  1012–1015  mathnet  mathscinet  zmath
52. V. K. Zakharov, “The divisible hull and orthocompletion of lattice ordered modules”, Mat. Sb. (N.S.), 103(145):3(7) (1977),  346–357  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:3 (1977), 293–303  isi
1976
53. V. K. Zakharov, “Regular completion of modules”, Mat. Zametki, 19:6 (1976),  843–851  mathnet  mathscinet  zmath; Math. Notes, 19:6 (1976), 496–500
54. V. K. Zakharov, “The divisible hull of $l$-modules”, Uspekhi Mat. Nauk, 31:1(187) (1976),  249–250  mathnet  mathscinet  zmath
1973
55. V. K. Zakharov, “The functional representation of the injective envelope, and tests for the injectivity of certain modules”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 9,  27–30  mathnet  mathscinet  zmath
56. V. K. Zakharov, “The Cousin problem for extended continuous functions on an extremally disconnected space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 3,  37–43  mathnet  mathscinet  zmath
1968
57. V. K. Zakharov, O. V. Sarmanov, “The law of distribution of the number of runs in a homogeneous Markov chain”, Dokl. Akad. Nauk SSSR, 179:3 (1968),  526–528  mathnet  mathscinet
1965
58. V. K. Zakharov, O. V. Sarmanov, “Consolidation of states in a Markov chain and stationary variation of the spectrum”, Dokl. Akad. Nauk SSSR, 160:4 (1965),  762–764  mathnet  mathscinet  zmath
1960
59. O. V. Sarmanov, V. K. Zakharov, “Maximum coefficients of multiple correlation”, Dokl. Akad. Nauk SSSR, 130:2 (1960),  269–271  mathnet  mathscinet  zmath
1957
60. V. K. Zakharov, “Imbedding theorems for a space having its metric degenerating at a finite number of internal points within a bounded domain”, Dokl. Akad. Nauk SSSR, 114:5 (1957),  938–941  mathnet  mathscinet  zmath
61. V. K. Zakharov, “The first boundary problem for an elliptical type of equations of order four, degenerating at the domain boundary”, Dokl. Akad. Nauk SSSR, 114:4 (1957),  694–697  mathnet  mathscinet  zmath
62. V. K. Zakharov, “Imbedding theorems for a space having its metric degenerating on a rectilinear portion of the domain boundary”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  468–471  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019